Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Should i consult a doctor for antithrombin iii deficiency and had a small dvt in right leg ?

I have antithrombin III deficiency and had a small dvt in right leg last year. The other night I had a severe cramp in my left calf and since I have had pain in my left calf, it’s also tender and sore to touch in a particular spot. However, there is no swelling and it’s not warm to touch. I’m worried that if it is a clot that I will leave it untreated too long, but I don’t want to go to emergency and be told that it’s just nothing. I’m not sure whether to seek medical advice or sit on it for a few days?
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I advise you to see the physician at the earliest. It could be another episode of DVT. If the clot get dislodged to heart it can lead to systemic problems. Pay attention as soon as possible.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor